# SDR YV3R2021072200472

- Difficulty date: July 15, 2021
- Submitted: July 22, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-CZ
- Make and model: Robsin R22BETAII
- Aircraft serial: 4827
- Aircraft time: 203 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6802
- Condition: Defective
- Part time: 203 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N:: A051-1 TRIPS 1.5 AMP FUSE.
